Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Concerning product integrals and exponentials

Authors: W. P. Davis and J. A. Chatfield
Journal: Proc. Amer. Math. Soc. 25 (1970), 743-747
MSC: Primary 28.40
MathSciNet review: 0267068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ S$ is a linearly ordered set, $ N$ is the set of real numbers, $ G$ is a function from $ S \times S$ to $ N$, and all integrals are of the subdivision-refinement type. We show that if $ \int_a^b {{G^2} = 0} $ and either integral exists, then the other exists and $ a\prod {^b(1 + G) = \exp \int_a^b G } $. We also show that the bounded variation of $ G$ is neither necessary nor sufficient for $ \int_a^b {{G^2}} $ to be zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.40

Retrieve articles in all journals with MSC: 28.40

Additional Information

Keywords: Exponentials, product integrals, subdivision-refinement type integrals, bounded variation
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society